Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 32, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 10, 2011, 9:25 PM CDT for 4 counties in Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2011, 9:25 PM CDT (02:25 UTC)
- Expired
- Apr 10, 2011, 10:09 PM CDT
- In force
- 44 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Erath County, TX, Hood County, TX, Palo Pinto County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 9:45 PM CDT | TSTM WND DMG | 4 S Weatherford, TX | A 30'X55' STRUCTURE WAS DESTROYED IN THE HARMONY AREA. IN ADDITION, ITEMS WERE THROWN INTO THE ROOF OF A NEARBY HOME AND CAR WINDOWS WERE BLOWN OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:02 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 637 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1994 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS54 KFWD 110225
SVRFWD
TXC143-221-363-367-110330-
/O.NEW.KFWD.SV.W.0032.110411T0225Z-110411T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
925 PM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ERATH COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN HOOD COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
PARKER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1030 PM CDT
* AT 925 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF LIPAN...AND MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OAK TRAIL SHORES AROUND 935 PM
COOL AND MINERAL WELLS AROUND 940 PM
MINERAL WELLS STATE PARK AROUND 945 PM
WEATHERFORD AROUND 950 PM
HUDSON OAKS AND ANNETTA AROUND 955 PM
WILLOW PARK...ALEDO AND POOLVILLE AROUND 1000 PM
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 364 AND 423...
I-30 NEAR MILE MARKER 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3254 9846 3276 9822 3301 9805 3300 9754
3270 9754 3257 9762 3238 9799 3237 9847
TIME...MOT...LOC 0225Z 233DEG 46KT 3254 9810
$$
85/NH3 follow-up statements
470
WWUS54 KFWD 110235
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 PM CDT SUN APR 10 2011
TXC143-110245-
/O.CAN.KFWD.SV.W.0032.000000T0000Z-110411T0330Z/
ERATH TX-
935 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ERATH COUNTY IS
CANCELLED...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 364 AND 369.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3301 9805 3300 9754 3270 9754 3257 9762
3242 9802 3243 9803 3250 9805 3252 9807
3252 9815 3276 9822
TIME...MOT...LOC 0235Z 239DEG 49KT 3266 9800
$$
TXC221-363-367-110330-
/O.CON.KFWD.SV.W.0032.000000T0000Z-110411T0330Z/
PALO PINTO TX-PARKER TX-HOOD TX-
935 PM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN HOOD...PARKER AND EASTERN PALO PINTO COUNTIES...
AT 935 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF LIPAN...MOVING NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MILLSAP...COOL AND MINERAL WELLS STATE PARK AROUND 940 PM CDT...
WEATHERFORD AROUND 950 PM CDT...
HUDSON OAKS...WILLOW PARK...ANNETTA NORTH AND ANNETTA AROUND 955 PM
CDT...
SANCTUARY AND SPRINGTOWN AROUND 1005 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 382 AND 423...
I-30 NEAR MILE MARKER 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3301 9805 3300 9754 3270 9754 3257 9762
3242 9802 3243 9803 3250 9805 3252 9807
3252 9815 3276 9822
TIME...MOT...LOC 0235Z 239DEG 49KT 3266 9800
$$458
WWUS54 KFWD 110243
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
943 PM CDT SUN APR 10 2011
TXC363-110253-
/O.CAN.KFWD.SV.W.0032.000000T0000Z-110411T0330Z/
PALO PINTO TX-
943 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PALO PINTO COUNTY IS
CANCELLED...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 383 AND 389.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3300 9805 3300 9754 3270 9754 3257 9762
3242 9802 3252 9807 3256 9806
TIME...MOT...LOC 0243Z 238DEG 47KT 3264 9785
$$
TXC221-367-110330-
/O.CON.KFWD.SV.W.0032.000000T0000Z-110411T0330Z/
PARKER TX-HOOD TX-
943 PM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN HOOD AND PARKER COUNTIES...
AT 943 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
NORTH OF OAK TRAIL SHORES...MOVING NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WEATHERFORD AROUND 950 PM CDT...
ANNETTA NORTH...HUDSON OAKS...ANNETTA AND ANNETTA SOUTH AROUND 955
PM CDT...
WILLOW PARK AND ALEDO AROUND 1000 PM CDT...
SPRINGTOWN AROUND 1005 PM CDT...
SANCTUARY AND RENO AROUND 1010 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 391 AND 423...
I-30 NEAR MILE MARKER 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3300 9805 3300 9754 3270 9754 3257 9762
3242 9802 3252 9807 3256 9806
TIME...MOT...LOC 0243Z 238DEG 47KT 3264 9785
$$724
WWUS54 KFWD 110309 RRA
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1009 PM CDT SUN APR 10 2011
TXC221-367-110320-
/O.CAN.KFWD.SV.W.0032.000000T0000Z-110411T0330Z/
PARKER TX-HOOD TX-
1009 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOOD AND PARKER
COUNTIES IS CANCELLED...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 391 AND 423...
I-30 NEAR MILE MARKER 1.
AT 1010 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3300 9805 3300 9754 3270 9754 3257 9762
3242 9802 3252 9807 3256 9806
TIME...MOT...LOC 0310Z 238DEG 47KT 3282 9749
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:03 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Apr 10, 6:03 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 603 PM CDT SUN APR 10 2011 .UPDATE... WILL UPDATE TO ADD SOME POPS ONE ROW OF COUNTIES FARTHER WEST SINCE REFLICTIVITY STARTING TO APPEAR IN JACK COUNTY. 84 && .PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/ IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER. THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE /BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM. OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE 750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND 500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE SOME LOW POPS IN THE FAR EAST EARLY MON AM. GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND WILL CONTINUE WITH VERY LOW POPS EAST OF I-35. LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK. WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN REMAINS TO BE SEEN. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 79 52 81 56 / 60 10 0 0 0 WACO, TX 60 80 48 81 54 / 50 10 0 0 0 PARIS, TX 64 76 48 76 51 / 60 20 0 0 0 DENTON, TX 55 78 43 81 52 / 50 5 0 0 0 MCKINNEY, TX 60 78 43 79 50 / 60 10 0 0 0 DALLAS, TX 62 79 54 81 57 / 60 10 0 0 0 TERRELL, TX 62 77 48 80 54 / 50 10 0 0 0 CORSICANA, TX 64 80 52 80 55 / 50 10 0 0 0 TEMPLE, TX 60 82 49 81 54 / 50 10 0 0 0 MINERAL WELLS, TX 51 78 46 80 51 / 20 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 10, 7:07 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 707 PM CDT SUN APR 10 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 707 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES ALONG AND WEST OF A LINE FROM LAMPASAS TO HILLSBORO TO COOPER. SCATTERED THUNDERSTORMS ALONG A COLD FRONT ARE EXPECTED TO INCREASE IN COVERAGE THIS EVENING AND LATER TONIGHT AS THEY SWEEP EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 10, 8:13 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT SUN APR 10 2011
TXZ092-110145-
COOKE TX-
813 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF GAINESVILLE...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...GAINESVILLE...
LINDSAY AND MUENSTER.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM. PEA-SIZED HAIL WAS REPORTED NORTH OF MUENSTER AT 810 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3395 9698 3390 9694 3367 9694 3355 9710
3343 9748 3386 9748 3383 9739 3389 9731
3388 9726 3391 9719 3385 9716 3383 9720
3377 9719 3373 9715 3373 9710 3380 9710
3382 9706 3385 9709 3385 9702
TIME...MOT...LOC 0113Z 233DEG 37KT 3365 9723
85/NHSpecial weather statement, Apr 10, 8:18 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CDT SUN APR 10 2011
TXZ091-102-110145-
MONTAGUE TX-WISE TX-
818 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN MONTAGUE COUNTY
WISE COUNTY
AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF DECATUR...MOVING NORTHEAST
AT 50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BRIDGEPORT...
CHICO...DECATUR...ST. JO...BOONSVILLE AND FORESTBURG.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3344 9748 3343 9738 3319 9738 3305 9789
3336 9792 3362 9772 3373 9748
TIME...MOT...LOC 0118Z 223DEG 43KT 3343 9764
85/NHSpecial weather statement, Apr 10, 8:32 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
832 PM CDT SUN APR 10 2011
TXZ101-102-117-110200-
JACK TX-WISE TX-PARKER TX-
832 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN JACK COUNTY
NORTHWESTERN PARKER COUNTY
WISE COUNTY
AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF MINERAL WELLS...MOVING
NORTHEAST AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BOYD...
BRIDGEPORT...CHICO...DECATUR...BOONSVILLE...COTTONDALE...POOLVILLE
AND MINERAL WELLS STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3343 9755 3343 9739 3343 9738 3324 9738
3287 9778 3279 9805 3319 9806 3344 9764
3344 9756
TIME...MOT...LOC 0132Z 224DEG 38KT 3299 9785Local storm report, Apr 10, 8:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 PM CDT SUN APR 10 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 10 E PERRIN 33.03N 97.90W
04/10/2011 E0.88 INCH WISE TX TRAINED SPOTTER
EAST OF PERRINSpecial weather statement, Apr 10, 8:49 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT SUN APR 10 2011
TXZ115-116-129-130-110215-
PALO PINTO TX-STEPHENS TX-EASTLAND TX-ERATH TX-
849 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
NORTHWESTERN ERATH COUNTY
PALO PINTO COUNTY
EASTERN STEPHENS COUNTY
AT 850 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
MINERAL WELLS TO 14 MILES SOUTH OF EASTLAND...MOVING NORTHEAST AT 40
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CISCO...EASTLAND...
GORDON...GORMAN...MINERAL WELLS...RANGER...RISING STAR...HUCKABAY...
NECESSITY AND POSSUM KINGDOM STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3229 9905 3295 9859 3287 9806 3251 9806
3231 9832 3222 9852 3226 9856 3208 9892
3211 9908
TIME...MOT...LOC 0150Z 219DEG 36KT 3280 9824 3224 9879Special weather statement, Apr 10, 9:09 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CDT SUN APR 10 2011
TXZ116-130-110245-
PALO PINTO TX-ERATH TX-
909 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN ERATH COUNTY
SOUTHEASTERN PALO PINTO COUNTY
AT 910 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTH OF STEPHENVILLE...MOVING NORTHEAST
AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GORDON...MINERAL WELLS AND
HUCKABAY.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3283 9825 3286 9806 3252 9806 3222 9848
3229 9849 3231 9847 3251 9847 3252 9850
TIME...MOT...LOC 0210Z 228DEG 41KT 3249 9827The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:05 PM CDT | Special Weather Statement | FWD | Palo Pinto | 25 min |
| Apr 10, 7:17 PM CDT | Special Weather Statement | FWD | Montague | 28 min |
| Apr 10, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 59 min |
| Apr 10, 7:42 PM CDT | Special Weather Statement | FWD | Cooke, Montague | 33 min |
| Apr 10, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Apr 10, 8:13 PM CDT | Special Weather Statement | FWD | Cooke | 32 min |
| Apr 10, 8:18 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Apr 10, 8:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Apr 10, 8:49 PM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto | 26 min |
| Apr 10, 9:09 PM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Apr 10, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 10, 9:38 PM CDT | Special Weather Statement | FWD | Jack | 37 min |
| Apr 10, 9:47 PM CDT | Tornado Warning | FWD | Parker | 22 min |
| Apr 10, 9:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 10, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 35 min |
| Apr 10, 10:09 PM CDT | Special Weather Statement | FWD | Erath | 36 min |
| Apr 10, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 59 min |
| Apr 10, 10:20 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 34 min |
| Apr 10, 10:45 PM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Apr 10, 11:04 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Apr 10, 11:17 PM CDT | Special Weather Statement | FWD | Denton, Parker, Wise | 28 min |
| Apr 10, 11:22 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 68 min |
| Apr 10, 11:52 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 53 min |
| Apr 10, 11:53 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 37 min |
| Apr 11, 12:05 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 39 min |
| Apr 11, 12:23 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 52 min |
| Apr 11, 12:25 AM CDT | Tornado Warning | FWD | Hamilton | 20 min |
| Apr 11, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 62 min |
| Apr 11, 12:41 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| Apr 11, 12:47 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 58 min |
| Apr 11, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 41 min |
| Apr 11, 12:55 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 35 min |
| Apr 11, 1:15 AM CDT | Tornado Warning | FWD | Johnson | 21 min |
| Apr 11, 1:23 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson, Navarro | 51 min |
| Apr 11, 1:34 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Apr 11, 1:35 AM CDT | Tornado Warning | FWD | Ellis | 25 min |
| Apr 11, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 52 min |
| Apr 11, 2:01 AM CDT | Tornado Warning | FWD | Dallas, Kaufman | 30 min |
| Apr 11, 2:13 AM CDT | Tornado Warning | FWD | Hunt, Kaufman, Rockwall | 35 min |
| Apr 11, 2:19 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 56 min |
| Apr 11, 2:38 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 52 min |
| Apr 11, 2:59 AM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Henderson | 33 min |
| Apr 11, 4:07 AM CDT | Special Weather Statement | FWD | Henderson | 23 min |
| Apr 11, 4:14 AM CDT | Special Weather Statement | FWD | Falls | 31 min |
| Apr 11, 5:05 AM CDT | Special Weather Statement | FWD | Milam | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.